# SDR DXTA2024011210588

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N800QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000022
- Aircraft time: 3,673 hours, 2,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LIGHT SWITCH: EMERGENCY LIGHTS DO NOT WORK WHEN EMER LIGHT SWITCH IS MOVED TO THE "ON" POSITION. CHARGED BATTERIES PER THE CESSNA LETTER. BATTERIES DO NOT HOLD A CHARGE. //SIGNOFF// PERFORMED BATTERY EXERCISE PROCEDURE AS REQUESTED BY MCC. BATTERIES HELD CHARGE FOR THE REQUIRED 10 MINS. CONTACTED MCC. MCC ELECTS TO SIGN OFF DUE TO TASK CARD CHECKS GOOD. PERFORMED TOP CHARGE OF EMERGENCY BATTERIES WITH NO DEFECTS NOTED. WORK DONE IAW CE-700 AMM  33-50-00.
